Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Averages along uniformly distributed directions on a curve


Author: Jose Barrionuevo
Journal: Proc. Amer. Math. Soc. 119 (1993), 823-827
MSC: Primary 42B25
MathSciNet review: 1172947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a sharp $ {L^2}$ estimate for the maximal operator associated with uniformly distributed directions on a curve of finite type in $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1172947-9
PII: S 0002-9939(1993)1172947-9
Article copyright: © Copyright 1993 American Mathematical Society